# SDR FDEA201007092442

- Difficulty date: July 9, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 51,006 hours, 31,161 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX15513
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURROUND INNER SKIN GOUGED STA 520, STR 5L.  REMOVED MAIN CARGO DOOR INNER SKIN CENTER AREA IAW SRM 51-30-2. FABRICATED CENTER INNER SKIN USING 2024 T3 .090" PO 2011153 DIMENSIONS 88" X 34" IAW DWG 53FX2022. TREATED AND PRIMED INNER SKIN IAW SRM 51-10-2.  INSTALLED MAIN CARGO DOOR INNER SKIN IAW SRM 51-30-2, REV 103.
